Seizure Medication For Children 18 Months?

Illustration of Seizure Medication For Children 18 Months?
Illustration: Seizure Medication For Children 18 Months? uspharmacist.com

my child has had 2 sex At 38 degrees. Then it was recommended to take the seizure medication Sodium Valporate for 1 year 2x2ml a day .. after I read the drug brochure and learned about its side effects, I became afraid of the effects of the drug on other organs in my child’s body .. r nDo I have to continue the drug or stop taking it every day ?? Because yesterday my son was 38.5 degrees hot and did not have seizures, thanks

1 Answer:

Hello Mrs. Inggit! Thank you for asking at HealthReplies.com.

Sodium valproate does have serious side effects. Therefore, the use of this drug must always be under the supervision of a doctor. The side effects that you read about do not always appear in patients who use these drugs. In addition, if your child does not take the medicine, your child's seizures may not be controlled. Seizures can also damage the brain and body organs. Because, when a seizure, the body becomes deprived of oxygen. When a doctor gives a drug, the doctor weighs the risks of administering the drug with the benefits of administering the drug. Medicines are only given if the benefit is greater. You cannot stop the anti-seizure medication in your child just because he has had a fever once without having a seizure. Mothers must continue to take the drug as directed by the doctor. Anti-seizure drugs are usually given for up to 1 year seizure-free. Medicines should only be stopped if your doctor advises you to. If you are still worried, you can have further discussions with the pediatrician who handles your child.

So much information from me. I hope this helps.

Regards.

: by

Related Question

Non-absorbable Suture Thread That Is Not Removed?

Non-absorbable Suture Thread That Is Not Removed?

(12 months ago)

Hello, I want to ask, I just realized about 11 years that my circumcision using thread that is not absorbed, Is there any side effect of all of that, to this day it is still safe, ... Read more

Abdominal Pain In The Upper Right With Yellow Eyes?

Abdominal Pain In The Upper Right With Yellow Eyes?

(12 months ago)

upper right abdominal pain, yellow-colored eyes, rising body temperature, pain in the joints, including what symptoms or diseases ?? And what actions should be taken ?? It’s ... Read more

Is It Safe To Consume Skin Whitening Pills That Circulate On Social Media?

Is It Safe To Consume Skin Whitening Pills That Circulate On Social Media?

(12 months ago)

hello, I want to ask .. is the oral pill specifically for whitening the body that normally circulates on instagram safe for consumption? examples of products such as frozen collage... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *